Universidad Complutense de Madrid
E-Prints Complutense

A polynomial rule for the problem of sharing delay costs in PERT networks

Impacto

Downloads

Downloads per month over past year

Castro, Javier and Gómez, Daniel and Tejada Cazorla, Juan Antonio (2008) A polynomial rule for the problem of sharing delay costs in PERT networks. Computers and Operations Research, 35 (7). pp. 2376-2387. ISSN 0305-0548

[img] PDF
Restringido a Repository staff only

226kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0305054806002954


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In this paper we define the weighted serial cost sharing rule for the cost allocation problem.We apply this new rule to the problem of sharing delay costs in a PERT network. This rule belongs to the Core and is the Weighted Shapley Value for a particular game. Furthermore, we present a characterization of this rule and a polynomial algorithm for its calculation.


Item Type:Article
Uncontrolled Keywords:PERT; Serial cost sharing; Delay cost; Weighted Shapley Value
Subjects:Sciences > Mathematics > Operations research
ID Code:16006
Deposited On:19 Jul 2012 09:33
Last Modified:13 Jun 2018 07:49

Origin of downloads

Repository Staff Only: item control page